Iwasawa λ-invariants and Mordell-Weil ranks of abelian varieties with complex multiplication

Takashi Fukuda, Keiichi Komatsu, Shuji Yamagata

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)305-307
Number of pages3
JournalActa Arithmetica
Volume127
Issue number4
DOIs
Publication statusPublished - 2007
Externally publishedYes

Keywords

  • λ-invariant
  • Jacobian variety
  • Mordell-weil rank

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this